# SDR SWIA202056359

- Difficulty date: December 10, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 601R383887
- Condition: Chafed
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE FWD CENTER PIN STOP FITTING IS CHAFED.  (C-CHECK) RO 2/17/2021.  REPLACED THE PAX DOOR FUSELAGE FWD CENTER PIN STOP FITTING IAW CRJ 200 AMM 53-21-23-400-801 REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
